RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1964, Volume 71, Pages 104–112 (Mi tm1604)  

This article is cited in 1 scientific paper (total in 1 paper)

Some theorems on the limiting behaviour of an empirical distribution function

D. M. Chibisov


Full text: PDF file (804 kB)

Bibliographic databases:

Citation: D. M. Chibisov, “Some theorems on the limiting behaviour of an empirical distribution function”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 104–112

Citation in format AMSBIB
\Bibitem{Chi64}
\by D.~M.~Chibisov
\paper Some theorems on the limiting behaviour of an empirical distribution function
\inbook A~collection of papers on the theory of probability
\serial Trudy Mat. Inst. Steklov.
\yr 1964
\vol 71
\pages 104--112
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172324}
\zmath{https://zbmath.org/?q=an:0163.40602}


Linking options:
  • http://mi.mathnet.ru/eng/tm1604
  • http://mi.mathnet.ru/eng/tm/v71/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 63:2 (2018), 292–317  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:329
    Full text:181
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021